Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 8 (2002), Issue 4-5, Pages 323-348

Asymptotic expansions for large closed and loss queueing networks

AT&T Labs, Middletown 07748, NJ, USA

Received 30 January 2002; Revised 7 May 2002

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yaakov Kogan, “Asymptotic expansions for large closed and loss queueing networks,” Mathematical Problems in Engineering, vol. 8, no. 4-5, pp. 323-348, 2002. doi:10.1080/10241230306726